# SDR DL75K050254

- Difficulty date: May 3, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 13,625 hours, 5,732 cycles
- Engine: Pwa PW2037
- Engine time: 41,532 hours, 19,487 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 41,532 hours, 19,487 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL AS POWER WAS APPLIED RIGHT ENGINE COMPRESSOR STALLED AND SHUTDOWN.  REPLACED ENGINE.
